# SDR SWAA2019043032080

- Difficulty date: April 23, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 44,348 hours, 21,719 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB AT STAB. STA. 120.3 CRACKED AT 3RD STIFFENER AFT FROM FORWARD SPAR.  REPAIRED RIB PER SRM.
